Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irregular periods since two years. Taking thyronorm, TSH normal. Sonography shows thickened uterus line. Should deviry be taken?

I am a 45 year old woman.I got my last period on eighth May. Since two years my periods are irregular i.e. in the interval of 20 to 25 days. This is the second time that it is gone beyond date.I am also taking thyronorm tablet 50 mg daily which I had reduced a little before a month. My TSH is 1.71 which is normal. My sonography test is showing thickened line of uteras.Doctor has suggested deviry 10 for 10 days.Should I take the medicine or wait for the period to naturally come?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response


YOU COULD wait for one week.

if you dont get your period you can take deviry to get withdrawal bleeding.

it may be premenopausal .calcium supplements will help you to prevent osteoporosis.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor